# SDR EIA2003042

- Difficulty date: February 28, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,569 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: UNK
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 1416, CENTER OF STRINGER 19R, THERE IS (1) MIS-DRILLED HOLE IN LAP SKIN.   CORRECTIVE ACTION:   REPAIRED PER ECRA 481-53-187-2, PART 5.  INSTALLED STRINGER TEE PER SRM 51-30-02, Pg 5-58.
